therefore I am planning to switch the seroquel to Ergenyl or valproate. My question is if anyone has experience with valproate.
dagduncan; Yes this is a very common combination for people that have problems with Seroquel. And from what I have seen on here is most do very well. The problem is that you can't tell what is going to work for you because we are all different. Sometimes the doctor can fix it by adjusting the dose when other times we need to change the complete medication. Remember sometimes depending what dose you're on and how long you have been on the Seroquel the doctor may have to taper you down as they add the other one. Stick with it. my friend, it is very normal for these type things to happen to anyone. have a great day. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Dec 2009 • 3 answers
Posted 19 Dec 2009 • 2 answers
Posted 5 Jan 2012 • 35 answers
Posted 23 Jul 2013 • 4 answers
Posted 17 Oct 2017 • 1 answer